Gelfand and Kolmogorov numbers of embedding of radial Besov and Sobolev spaces

Volume 92 / 2011

Alicja Gąsiorowska Banach Center Publications 92 (2011), 91-106 MSC: Primary 46E35; Secondary 41A46. DOI: 10.4064/bc92-0-7

Abstract

We prove asymptotic formulas for the behavior of Gelfand and Kolmogorov numbers of Sobolev embeddings between Besov and Triebel-Lizorkin spaces of radial distributions. Our method works also for Weyl numbers.

Authors

  • Alicja GąsiorowskaInstitute of Mathematics
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image